MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 17GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 17GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305610
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll 17gal red experienced the lid or slide lid/clamp missing.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305610 batch no: 0044914.Customer says one of the cases is missing all the lids.Would like the lids sent out.
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product nor photo representation was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The root cause is unknown.The issue most likely occurred during fulfillment when repackaged for distribution.This complaint may have occurred from partial sales sold by a distributor.Additional information is needed about the handling and storage by the distributor facility to rule out that the issue was not due to incorrect handling or a partial sale.Based on these findings, our investigation is inconclusive.Evidence of original packaging is required.H3 other text : see h.10.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll 17gal red experienced the lid or slide lid/clamp missing.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305610 batch no: 0044914 customer says one of the cases is missing all the lids.Would like the lids sent out.

Brand Name
SHARPS COLL 17GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10196825
Report Number2243072-2020-00966
Device Sequence Number2552637
Product Code FMI
UDI-Device Identifier50382903056106
UDI-Public50382903056106
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305610
Device Lot Number0044914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;